Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

You might get more responses in the antibiotics portion of this forum, not the accutane part.

Anyhoo, I did not have IBs from taking antibiotics. Ever.

Share this post


Link to post
Share on other sites

Sorry, I should have been more specific. I meant did anyone here who was taking Accutane avoid the IB by using an antibiotic in conjunction with the Accutane?

Share this post


Link to post
Share on other sites
Sorry, I should have been more specific. I meant did anyone here who was taking Accutane avoid the IB by using an antibiotic in conjunction with the Accutane?

Share this post


Link to post
Share on other sites

Hah I am taking it, but I have already experienced the IB within just 5 days and my face is burning and red. So I was wondering if an antibiotic in conjunction with the Accutane might help.

Share this post


Link to post
Share on other sites

Accutane is some serious stuff. I would just let it do it's thing without mixing more than food and some vitamins with it. And remember your IB may very well be just your pores pushing out all the lovely gunk we love so much!

;)

Share this post


Link to post
Share on other sites
Hah I am taking it, but I have already experienced the IB within just 5 days and my face is burning and red. So I was wondering if an antibiotic in conjunction with the Accutane might help.

Share this post


Link to post
Share on other sites

I must note that I weigh merely 128 lbs and my derm has started me on 60mg 3x daily.

Does any think this might be a bit too much? I did the calculation for my cumulative dosage and this says I would be done in 3 months at this rate.

Share this post


Link to post
Share on other sites

Unfortunately antibiotics didn't help in avoiding my IB. I was prescribed (by my derm) 800mg of Erythromycin tablets per day for first 3 weeks of Accutane but after coming off them I got the IB.

Share this post


Link to post
Share on other sites
I must note that I weigh merely 128 lbs and my derm has started me on 60mg 3x daily.

Does any think this might be a bit too much? I did the calculation for my cumulative dosage and this says I would be done in 3 months at this rate.

Share this post


Link to post
Share on other sites

Hah I apparently have problems making things clear in my posts. Damn me.

What I meant is I am taking a total of 60mg a day but separated into doses of 20mg 3x daily. Still, I think this might be too much for my weight.

I am wondering how long this IB will last. My skin has become very red and raw looking, with new cysts forming and I am pumping oil out more than I ever have before.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×